MathSciNet Relay Station
MathSciNet bibliographic data
MR1242029 60E05 (92D10)
Pakes, Anthony G. Remarks on the Luria-Delbrück distribution. Comment on: "Analysis of the Luria-Delbrück distribution using discrete convolution powers'' [J. Appl. Probab. 29 (1992), no. 2, 255–267; MR1165212] by W. T. Ma, G. v. H. Sandri and S. Sarkar. J. Appl. Probab. 30 (1993), no. 4, 991–994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement